Alert archive / North Dakota / Winter Weather Advisories in 2021
Winter Weather Advisory 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this winter weather advisory at Jan 15, 2021, 12:13 PM CST for 7 counties in North Dakota; Kittson County, Marshall County, Polk County, Minnesota. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2021, 12:13 PM CST (18:13 UTC)
- Expired
- Jan 15, 2021, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Grand Forks, ND
Counties Kittson County, MN, Marshall County, MN, Polk County, MN, Grand Forks County, ND, Pembina County, ND, Ransom County, ND, Sargent County, ND, Steele County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 25 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.2 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
419 WWUS43 KFGF 151813 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 1213 PM CST Fri Jan 15 2021 MNZ023-024-028-031-032-151915- /O.CAN.KFGF.WW.Y.0001.000000T0000Z-210115T2100Z/ South Clearwater-Hubbard-East Becker-East Otter Tail-Wadena- Including the cities of Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Wolf Lake, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, and Menahga 1213 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow and freezing drizzle have ended. $$ MNZ001-004-007-NDZ008-016-027-029-030-160000- /O.EXP.KFGF.WW.Y.0001.000000T0000Z-210115T1800Z/ /O.NEW.KFGF.WW.Y.0002.210115T1813Z-210116T0000Z/ West Polk-Kittson-West Marshall-Pembina-Eastern Walsh-Grand Forks- Steele-Traill- Including the cities of Crookston, East Grand Forks, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, and Portland 1213 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WINTER WEATHER ADVISORY HAS EXPIRED... * WHAT...Blowing snow. Winds gusting as high as 45 mph. * WHERE...Portions of northwest Minnesota and northeast and southeast North Dakota. * WHEN...Until 6 PM CST this evening. * IMPACTS...Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling, especially in open areas. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$ NDZ049-052-160000- /O.EXP.KFGF.WW.Y.0001.000000T0000Z-210115T1800Z/ /O.NEW.KFGF.WW.Y.0002.210115T1813Z-210116T0000Z/ Ransom-Sargent- Including the cities of Lisbon, Enderlin, Gwinner, Milnor, Forman, and Rutland 1213 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Freezing drizzle and patchy blowing snow. Winds gusting as high as 45 mph. * WHERE...Ransom and Sargent Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$ NDZ007-015-026-028-038-054-151915- /O.EXP.KFGF.WW.Y.0001.000000T0000Z-210115T1800Z/ Cavalier-Ramsey-Nelson-Griggs-Barnes-Western Walsh- Including the cities of Langdon, Devils Lake, Lakota, Mcville, Aneta, Tolna, Cooperstown, Valley City, Edinburg, Adams, and Lankin 1213 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Snow and freezing drizzle have ended, although winds will continue to gust above 30 mph. $$ MNZ002-160000- /O.EXT.KFGF.WW.Y.0001.000000T0000Z-210116T0000Z/ Norman- Including the cities of Ada, Twin Valley, and Halstad 1213 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Occasional light snow, blowing snow, and freezing drizzle. Additional snow accumulations of up to one inch. Winds gusting as high as 35 mph. * WHERE...Portions of north central and northwest Minnesota. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$ MNZ003-027-029-030-040-NDZ039-053-160000- /O.EXT.KFGF.WW.Y.0001.000000T0000Z-210116T0000Z/ Clay-West Becker-Wilkin-West Otter Tail-Grant-Cass-Richland- Including the cities of Moorhead, Detroit Lakes, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, and Wahpeton 1213 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Occasional light snow with a chance for freezing drizzle. Additional snow accumulations of up to one inch. Winds gusting as high as 45 mph. * WHERE...Portions of central, northwest and west central Minnesota and southeast North Dakota. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$ MNZ005-006-008-009-013>017-022-152100- /O.CON.KFGF.WW.Y.0001.000000T0000Z-210115T2100Z/ Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington- Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen- Including the cities of Roseau, Warroad, Greenbush, Baudette, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, and Waubun 1213 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Occasional light snow and freezing drizzle. Additional snow accumulations of up to one inch. Winds gusting as high as 35 mph. * WHERE...Portions of north central and northwest Minnesota. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$
2 follow-up statements
868 WWUS43 KFGF 152055 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 255 PM CST Fri Jan 15 2021 MNZ005-006-008-009-013>017-022-160000- /O.EXT.KFGF.WW.Y.0001.000000T0000Z-210116T0000Z/ Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington- Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen- Including the cities of Roseau, Warroad, Greenbush, Baudette, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, and Waubun 255 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Freezing drizzle. Additional ice accumulations of a light glaze. * WHERE...Portions of north central and northwest Minnesota. * WHEN...Until 6 PM CST this evening. * IMPACTS...Very slippery sidewalks, roads and bridges are possible. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$ MNZ002-160000- /O.CON.KFGF.WW.Y.0001.000000T0000Z-210116T0000Z/ Norman- Including the cities of Ada, Twin Valley, and Halstad 255 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Blowing snow and patchy freezing drizzle. * WHERE...Norman County. * WHEN...Until 6 PM CST this evening. * IMPACTS...Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling, especially in open areas. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$ MNZ001-004-007-NDZ008-016-027-029-030-160000- /O.CON.KFGF.WW.Y.0002.000000T0000Z-210116T0000Z/ West Polk-Kittson-West Marshall-Pembina-Eastern Walsh-Grand Forks- Steele-Traill- Including the cities of Crookston, East Grand Forks, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, and Portland 255 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Blowing snow. * WHERE...Portions of northwest Minnesota and northeast and southeast North Dakota. * WHEN...Until 6 PM CST this evening. * IMPACTS...Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling, especially in open areas. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$ MNZ003-027-029-030-040-NDZ039-053-160000- /O.CON.KFGF.WW.Y.0001.000000T0000Z-210116T0000Z/ Clay-West Becker-Wilkin-West Otter Tail-Grant-Cass-Richland- Including the cities of Moorhead, Detroit Lakes, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, and Wahpeton 255 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Light snow, patchy blowing snow, and patchy freezing drizzle. * WHERE...Portions of northwest and west central Minnesota and southeast North Dakota. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$ NDZ049-052-160000- /O.CON.KFGF.WW.Y.0002.000000T0000Z-210116T0000Z/ Ransom-Sargent- Including the cities of Lisbon, Enderlin, Gwinner, Milnor, Forman, and Rutland 255 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Patchy blowing snow and patchy freezing drizzle. * WHERE...Sargent and Ransom Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Be prepared for slick travel conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$
784 WWUS43 KFGF 160000 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 600 PM CST Fri Jan 15 2021 MNZ002-003-005-006-008-009-013>017-022-027-029-030-040-NDZ039-053- 160100- /O.EXP.KFGF.WW.Y.0001.000000T0000Z-210116T0000Z/ Norman-Clay-Roseau-Lake Of The Woods-East Marshall-North Beltrami- Pennington-Red Lake-East Polk-North Clearwater-South Beltrami- Mahnomen-West Becker-Wilkin-West Otter Tail-Grant-Cass-Richland- Including the cities of Ada, Twin Valley, Halstad, Moorhead, Roseau, Warroad, Greenbush, Baudette, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Detroit Lakes, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, and Wahpeton 600 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Blowing snow, snow and freezing drizzle has ended. There may still be some travel impacts as patchy ice is still being reported on some area roads. $$ MNZ001-004-007-NDZ008-016-027-029-030-049-052-160100- /O.EXP.KFGF.WW.Y.0002.000000T0000Z-210116T0000Z/ West Polk-Kittson-West Marshall-Pembina-Eastern Walsh-Grand Forks- Steele-Traill-Ransom-Sargent- Including the cities of Crookston, East Grand Forks, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Lisbon, Enderlin, Gwinner, Milnor, Forman, and Rutland 600 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Blowing snow, snow and freezing drizzle has ended. There may still be some travel impacts as patchy ice is still being reported on some area roads. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this winter weather advisory went out at Jan 15, 11:48 AM CST, 25 minutes earlier.
Area forecast discussion, Jan 15, 11:48 AM CST, 25 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1148 AM CST Fri Jan 15 2021
.UPDATE...
Issued at 940 AM CST Fri Jan 15 2021
Winds are still gusting to 35 or even 45 mph this morning, so
drifting over the roads can be expected even if we don't get much
blowing. Plow cams are showing pretty good visibility except
portions of southern Wilkin county. However, still getting some
BR/FZDZ reports and roads remain very slick across most of the
area. Will maintain the winter weather advisory for now, and see
how things improve in the next few hours.
UPDATE Issued at 707 AM CST Fri Jan 15 2021
Forecast in good shape. Light snow across the area and reports of
freezing drizzle as well. So will maintain advisory. 12E Wadena
reported 1.5 inches of snow in the 24 hours, highest we have seen.
Most under 1 inch. Upper low and sfc low sinking slowly south and
will into western Illinois by midday and afternoon. Moist low
levels will continue into the aftn but overall areas of light snow
will diminish.
&&
.SHORT TERM...(Today through Saturday)
Issued at 321 AM CST Fri Jan 15 2021
From water vapor, it does appear that the northern 500 mb system
in Manitoba is now completely absorbed into the upper low in
eastern Iowa. Never did get any appreciable snow into the fcst
area from the east as drier air aloft is starting to move in from
the east. This drier air aloft looks to maintain itself over NW/WC
MN thru much of today. This will lead to continued risk of -fzdz.
Also psbl back into the RRV this morning. Some light snow as well
around, but very disorganized light snow areas via obs and radar.
Exception is one slightly heavier band Devils Lake to Cooperstown
to Valley City. Webcams at Binford ND near Cooperstown so some
snow falling but still light. Overall today will see areas of
light snow around this morning in E ND and into the aftn east of
the Red River with risk of fzdz RRV and east.
Impacts of these weather elements alone not too strong,
but the wet roads of Thursday are very icy this morning, and for
that alone a continuation of the winter weather advisory is
needed. Based on radar and Devils Lake webcams will add Devils
Lake and Langdon to winter wx advisory. Also temps not going to
rise today and slowly fall.
Precipitation ends late today and remaining cloudy tonight and
into Saturday. A bit cooler tonight into Saturday, but still above
normal.
.LONG TERM...(Saturday night through Thursday)
Issued at 321 AM CST Fri Jan 15 2021
Look for warmer than average temperatures Sunday and Monday, with
near normal temperatures Tuesday. We return to warmer than average
temps once more for Wednesday, with pattern changes expected headed
into Thursday and Friday. Precipitation chances are in the forecast
to some degree each day through the forecast period. Travel impacts
are possible, mainly due to light snow.
For Monday, look for a chance of light snow for the western two
thirds of the forecast area. This will be in response to a rather
fast-moving clipper system that traverses the region early Monday
morning. High temperatures for the day should occur early, with
colder air pushing into the area following the clipper. Current
blended and ensemble data keeps QPF less than 0.05 inch. Looking
into Monday night and Tuesday, CAA tapers off early, with highly
amplified shortwave H5 ridging moving in during the afternoon. Highs
will be a bit closer to our seasonal average for Tuesday. The
influence of the ridge on our temperatures will be limited to
slightly warmer high temperatures Wednesday due to the progressive
nature and rather narrow footprint.
Following the shortwave ridge, signs of larger scale pattern change
are beginning to gain persistence in ensemble data. Run to run
variability is diminishing, with a consolidation of solutions toward
a much colder pattern. An H5 upper low moves southeastward out of
Alberta and Manitoba heading into late Wednesday. The associated
cold front will bring a chance for snow back into the area for
Wednesday and Thursday, although the spatial extent remains largely
uncertain at this time.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1148 AM CST Fri Jan 15 2021
Lingering light snow and BLSN still impacting the Red River Valley
airports, with some flurries at a few of the other sites but no
impacts on visibility. Down to 1-2SM at times at KFAR, and this
should last for another few hours. Ceilings are MVFR to LIFR, and
will stay at least MVFR to IFR through the overnight hours before
starting to slowly improve. Winds will start to come down this
evening and we will lose the blowing snow. MVFR to VFR conditions
by the end of the period with northwest winds below 10 kts.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Winter Weather Advisory until noon CST today for NDZ007-008-015-
016-026>030-038-049-052-054.
Winter Weather Advisory until 3 PM CST this afternoon for NDZ039-
053.
Wind Advisory until noon CST today for NDZ006-014-024.
MN...Winter Weather Advisory until noon CST today for MNZ001-004-007.
Winter Weather Advisory until 3 PM CST this afternoon for MNZ002-
003-005-006-008-009-013>017-022>024-027>032-040.
UPDATE...JR
SHORT TERM...Riddle
LONG TERM...Lynch
AVIATION...JRHazardous weather outlook, Jan 15, 6:13 AM CST, 6 hours before
Hazardous Weather Outlook National Weather Service Grand Forks ND 613 AM CST Fri Jan 15 2021 MNZ001-004-007-NDZ007-008-015-016-026>030-038-049-052-054-161215- West Polk-Kittson-West Marshall-Cavalier-Pembina-Ramsey- Eastern Walsh-Nelson-Grand Forks-Griggs-Steele-Traill-Barnes- Ransom-Sargent-Western Walsh- 613 AM CST Fri Jan 15 2021 This hazardous weather outlook is for portions of eastern North Dakota and northwest Minnesota. .DAY ONE...Today and Tonight Occasional light snow and freezing drizzle this morning. Hazardous travel. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ006-014-024-161215- Towner-Benson-Eddy- 613 AM CST Fri Jan 15 2021 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...Today and Tonight Wind gusts to 45 mph this morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. MNZ002-003-005-006-008-009-013>017-022>024-027>032-040-NDZ039-053- 161215- Norman-Clay-Roseau-Lake Of The Woods-East Marshall-North Beltrami- Pennington-Red Lake-East Polk-North Clearwater-South Beltrami- Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Cass-Richland- 613 AM CST Fri Jan 15 2021 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Occasional light snow and freezing drizzle into the afternoon. Hazardous travel. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. dtr
In the hours before
Local storm report, Jan 15, 7:51 AM CST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
751 AM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM SNOW 12 E WADENA 46.44N 94.88W
01/15/2021 M1.5 INCH WADENA MN PUBLIC
24 HOUR SNOWFALL.
&&Local storm report, Jan 15, 7:54 AM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
754 AM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 4 E TURTLE RIVER 47.58N 94.68W
01/15/2021 M1.2 INCH BELTRAMI MN COCORAHS
COCORAHS STATION MN-BM-12 TURTLE RIVER MN
3.6 E.
0700 AM SNOW 3 NW LAVINIA 47.55N 94.86W
01/15/2021 M1.5 INCH BELTRAMI MN COCORAHS
COCORAHS STATION MN-BM-11 BEMIDJI MN 4.8
NNE.
0700 AM SNOW 5 NNW CORMORANT 46.80N 96.12W
01/15/2021 M1.2 INCH BECKER MN COCORAHS
COCORAHS STATION MN-BK-6 LAKE PARK MN 6.0 S.
&&The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 12:08 PM CST | Wind Advisory | FGF | Barnes, Benson, Cavalier, Eddy, Griggs, Nelson and 3 more | 6 hr |
Nearby
Winter Weather Advisories in North Dakota, 2021Winter Weather Advisories in Minnesota, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.